# SDR IPXA2B71278

- Difficulty date: January 17, 2012
- Submitted: January 30, 2012
- Operation: Air carrier
- Aircraft: N578UP
- Make and model: Boeing 747-45E
- Aircraft serial: 27154
- Aircraft time: 81,457 hours, 13,958 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Fairing
- Part number: 65B01970203
- Part serial: 000298
- Condition: Punctured
- Location: Lt Wing Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C, LT WING OTBD T/E AFT FLAP OTBD L/E FAIRING PUNCTURE HOLE.     FIBERGLASS PREPREG LAY UP REPAIT CARRIED OUT IAW SRM 51-70-06, PAR 5D, FIG 6, REV 19.
